# SDR FDEA202206161445

- Difficulty date: June 16, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-300
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Gouged
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #8 SLAT TRAILING EDGE WEDGE LOWER SURFACE IS GOUGED ON INBD SIDE AT   APPROX WS 435. REPAIRED RW #8 SLAT T/E WEDGE LOWER SURFACE ON I/B SIDE APPROX WS 435 WITH   PERMANENT REPAIR IAW B767 SRM 57-43-02-2R AND 51-70-10-2R  REPAIR 4
